MAUDE Adverse Event Report: ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT

ANGIOMED GMBH & CO. MEDIZINTECHNIK KG COVERA VASCULAR COVERED STENT
Catalog Number AVSM08060
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Stenosis (2263); Restenosis (4576)
Date of Event 04/06/2023
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported through the results of a clinical trial that six months and fifteen days post a vascular covered straight stent graft placement in the cephalic vein at cephalic vein arch via the right upper arm access, the subject had an adverse event of methicillin-resistant staphylococcus aureus gram-positive bacterial infection.It was further reported that one year, three months, and twenty-four days post a vascular covered straight stent graft placement, the subject had serious adverse event of kink in cephalic vein causing stenosis in the mid arm approximately twelve centimeters proximal to the stent.Surgical revision was performed to treat the kink in cephalic vein causing stenosis in the mid arm approximately twelve centimeters proximal to the stent.Treatment re-intervention was successful and no new access created.Reportedly, the outcome of the serious adverse event was resolved.It was also reported that one year, four months, and three days post a vascular covered straight stent graft placement, the subject had cephalic vein restenosis which required an arteriovenous access circuit re-intervention due to elevated venous pressures and pulsatility.Standard percutaneous transluminal angioplasty procedure was performed to treat elevated venous pressures and pulsatility.Treatment re-intervention was successful, no new access created, and the outcome was recovered.Furthermore, one year, seven months, and twenty-four days post a vascular covered straight stent graft placement, the subject had cephalic vein restenosis which required an arteriovenous access circuit re-intervention due to prolonged bleeding, pulsatility, and pseudoaneurysm.Standard percutaneous transluminal angioplasty procedure was performed to treat prolonged bleeding, pulsatility, and pseudoaneurysm.Treatment re-intervention was successful, no new access created, and the outcome was recovered.Reportedly, there have been no documented device deficiencies, and no secondary stage procedures were reported for this subject to date.The current status of the patient is unknown.
 
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records will be performed.The sample was not returned to the manufacturer for inspection/evaluation.Therefore, the investigation of the reported event is inconclusive.Based upon the available information, the definitive root cause for this event is unknown.The instructions for use (ifu) is adequate for the reported device/patient code(s) and provides general instructions for use, as well as warnings, precautions and potential complications associated with the device.Upon receipt of new or additional information, a follow-up report will be submitted as applicable.H10: d4 (expiration date: 03/2024) section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: this supplemental mdr is being submitted to report that mfr rpt# 9681442-2024-00180 was a duplicate record and was opened in error.The event details are being captured under complaint file # (b)(4) and was reported to the fda under mfr rpt# 9681442-2024-00089.H10: g3 h11: d4 (unique identifier (udi) #) h11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
COVERA VASCULAR COVERED STENT
Common Device Name
VASCULAR COVERED STENT
Manufacturer (Section D)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM  76227
Manufacturer (Section G)
ANGIOMED GMBH & CO. MEDIZINTECHNIK KG
wachhausstr. 6
karlsruhe 76227
GM   76227
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key19757957
Report Number9681442-2024-00180
Device Sequence Number6607733
Product Code PFV
UDI-Device Identifier00801741106293
UDI-Public(01)00801741106293(17)240311(10)ANGQ1643
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P170042
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/11/2024
Device Catalogue NumberAVSM08060
Device Lot NumberANGQ1643
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/19/2024
Supplement Date Received by Manufacturer10/04/2024
Initial Report FDA Received Date07/16/2024
Supplement Report FDA Received Date10/24/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight62 KG
Patient EthnicityNon Hispanic
Patient RaceWhite